# SDR DALA2023011200248

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 71,417 hours, 28,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 AND AFT L EMERGENCY DOOR AND EXTERNAL LIGHTS INOP. R&R AFT LEFT DOOR EMERGENCY LIGHT BATTERY, IAW B737 AMM 33-51. OPS CHK GOOD.
